MathSciNet Relay Station
MathSciNet bibliographic data
MR2327027 (2008k:35520) 35S05 (35B45)
Maniccia, Lidia; Mughetti, Marco A priori estimates for second order operators with symplectic characteristic manifold. Trans. Amer. Math. Soc. 359 (2007), no. 11, 5193–5206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement